2 results match your criteria unsuspected self-poisoning

  • Page 1 of 1

Cardiac arrest following unsuspected self-poisoning with doxylamine.

Ther Drug Monit 2022 Jan 11. Epub 2022 Jan 11.

Clinical Toxicology Unit, Clinical Analysis Department. Hospital Universitari Son Llàtzer. Research Institute of Health Sciences (IdISBa). Palma de Mallorca, Spain. Intensive Care Department. Hospital Universitari Son Llàtzer. Research Institute of Health Sciences (IdISBa). Palma de Mallorca, Spain. Intensive Care Department. Hospital Universitari Son Llàtzer. Research Institute of Health Sciences (IdISBa). Palma de Mallorca, Spain. Intensive Care Department. Hospital Universitari Son Llàtzer. Research Institute of Health Sciences (IdISBa). Palma de Mallorca, Spain. Cardiology Department. Hospital Universitari Son Llàtzer. Department of Medicine, Faculty of Medicine, University of the Balearic Islands. Research Institute of Health Sciences (IdISBa). Palma de Mallorca, Spain. Institute of Legal Medicine of the Balearic Islands. Ministry of Justice. Department of Medicine, Faculty of Medicine, University of the Balearic Islands. Palma de Mallorca, Spain. Institute of Legal Medicine of the Balearic Islands. Ministry of Justice. Department of Medicine, Faculty of Medicine, University of the Balearic Islands. Palma de Mallorca, Spain.

View Article and Full-Text PDF
January 2022
  • Page 1 of 1